Deformed Hankel transform of Dini – Lipschitz functions

Authors

  • A. Elgargati Laboratory Fundamental and Applied Mathematics, Univ. Hassan II, Casablanca, Morocco
  • M. El Loualid Chouaib Doukkali Univ. El Jadida, Nat. School Applied Sci., Sci. Engineer Lab. Energy, El Jadida,Morocco https://orcid.org/0000-0002-2915-1772
  • R. Daher Laboratory Fundamental and Applied Mathematics, Univ. Hassan II, Casablanca, Morocco

DOI:

https://doi.org/10.37863/umzh.v74i8.6134

Keywords:

Deformed Hankel transfor, Titchmarsh theore, Symmetric differenc

Abstract

UDC 517.5

By using a generalized symmetric difference Δmh of order m and step h>0, we obtain an analog of the Titchmarsh theorems [Introduction to the theory of Fourier integrals, Oxford Univ. Press (1948)] (Theorems 84 and 85) for the deformed Hankel transform.
We also provide a further extension of the theorem cited above for functions in Lpk with an abstract deformed Hankel – Dini – Lipschitz condition.

References

S. Ben Saïd, A product formula and convolution structure for a k-Hankel transform on R, J. Math. Anal. and Appl., 463, № 2, 1132 – 1146 (2018), https://doi.org/10.1016/j.jmaa.2018.03.073 DOI: https://doi.org/10.1016/j.jmaa.2018.03.073

Salem Ben Sad, Mohamed Amine Boubatra, Mohamed Sifi, On the deformed Besov – Hankel spaces, Opuscula Math., 40, № 2, 171 – 207 (2020); https://doi.org/10.7494/OpMath.2020.40.2.171 DOI: https://doi.org/10.7494/OpMath.2020.40.2.171

A. Achak, R. Daher, L. Dhaouadi, El Loualid, An analog of Titchmarsh’s theorem for the q-Bessel transform, Ann. Univ. Ferrara, 65, № 113 (2019); https://doi.org/10.1007/s11565-018-0309-3 DOI: https://doi.org/10.1007/s11565-018-0309-3

R. Daher, M. Hamma, An analog of Titchmarsh’s theorem of Jacobi transform, Int. J. Math. Anal., 6, № 20, 975 – 981 (2012).

R. Daher, M. El Hamma, A. El Houasni, Titchmarsh’s theorem for the Bessel transform, Matematika, 28, № 2, 127 – 131 (2012); https://doi.org/10.11113/matematika.v28.n.567

S. Negzaoui, Lipschitz conditions in Laguerre hypergroup, Mediterr. J. Math., 14, № 191 (2017); https://doi.org/10.1007/s00009-017-0989-4 DOI: https://doi.org/10.1007/s00009-017-0989-4

S. S. Platonov, The Fourier transform of functions satisfying the Lipschitz condition on rank 1 symmetric spaces, Sib. Mat. J., 46, № 6, 1108 – 1118 (2005), https://doi.org/10.1007/s11202-005-0105-z DOI: https://doi.org/10.1007/s11202-005-0105-z

E. S. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Univ. Press (1948).

Downloads

Published

04.10.2022

Issue

Section

Research articles

How to Cite

Elgargati , A., et al. “Deformed Hankel Transform of Dini – Lipschitz Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 74, no. 8, Oct. 2022, pp. 1118-27, https://doi.org/10.37863/umzh.v74i8.6134.